# SDR FDEA201208132968

- Difficulty date: August 13, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 58,427 hours, 23,019 cycles
- Engine: Ge CF66D1A
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: NLC60391
- Condition: Misrepaired
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR UPPER SKIN STATION XE 233 MISREPAIRED.  REPAIRED IAW SRM 55-10-00, FIG 8, VOL I, REV 99.  REPAIR CLASSIFED MAJOR IAW GMM  6-2-100 REV 115.
